MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC L SUPERIOR END PLATE MEDIUM 3-STERILE; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC L SUPERIOR END PLATE MEDIUM 3-STERILE; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDL-M-SP03S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Multiple Fractures (4519)
Date of Event 10/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a prodisc l implant at l5-s1 on (b)(6) 2025.It was found at a follow up appointment that the patient had bilateral pars fractures at the implant level.Patient is being monitored and no surgical intervention has been scheduled at this time.A dhr review found no anomalies related to this complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the benefits outweigh the risks.The prodisc l device remains implanted within the patient and was not returned.Therefore, no evaluation could be completed.Additionally, no imaging was provided that showed the pars fractures.There were no anomalies identified during the complaint investigation.A reason for the pars fracture is unknown.The submission is 1 of 3 devices involved in this event.
 
Event or Problem Description
A patient was implanted with a prodisc l implant at l5-s1 on (b)(6) 2025.It was found at a follow up appointment that the patient had bilateral pars fractures at the implant level.Patient is being monitored and no surgical intervention has been scheduled at this time.

Brand Name
PRODISC L SUPERIOR END PLATE MEDIUM 3-STERILE
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key23436085
Report Number3007494564-2025-00108
Device Sequence Number4632682
Product Code MJO
UDI-Device Identifier00843193114983
UDI-Public(01)00843193114983(17)300531(10)2024-0979
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P050010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDL-M-SP03S
Device Catalogue NumberN/A
Device Lot Number2024-0979
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age34 YR
Patient SexFemale